Buspar anyone?

Welcome to Spine-health’s Pain Medication patient community. You can also read doctor approved Pain Medication Articles.
10 posts / 0 new
Last post
dmoonchild
dmoonchild's picture
Offline
Last seen: 1 year 1 month ago
Title: Member
Joined: 06/26/2008 - 9:03pm
Buspar anyone?

Not exactly pain med but for my anxiety and panic. I just got back from my PCP and he changed the Lexapro to Buspar along with klonopin. Anyone take Buspar? What should I expect?

advertisement
Frustrated101
Frustrated101's picture
Offline
Last seen: 4 years 1 month ago
Title: Member
Joined: 06/25/2008 - 8:16pm
Likewise, I tried it for 3

Likewise, I tried it for 3 months with hopes it would work, my P-Doc swore it was a "great" drug.I ended up in his office in a severe panic attack and said no more and fired him not too long after.He used me like a guinea pig, I was so bad at the time mentally that I was easy to convince.
But it may work for you, my mind is shot and it took 5 years to balance it out.

pgcrswll (not verified)
Title: Member
I love busbar I use it

I love busbar I use it augmented with klonipin as you do and it helps slightly with the anxiety (after a few weeks) And it makes me able to take less benzodiazapine . I would highly reccomend it for anxiety as its cheap and effective beyond prozac etc etc

dmoonchild
dmoonchild's picture
Offline
Last seen: 1 year 1 month ago
Title: Member
Joined: 06/26/2008 - 9:03pm
WOW Ive been taking Buspar

WOW Ive been taking Buspar for almost a week now. Im getting the WORST headaches Ive ever had. It feels like a knife going right thru my left eye. Icannot bend over or I almost faint from the headache & dizziness. Im almost to the point were Im going to stop taking it. Will this pass ?

Frustrated101
Frustrated101's picture
Offline
Last seen: 4 years 1 month ago
Title: Member
Joined: 06/25/2008 - 8:16pm
My advice is to...

Talk to your pharmacist and doctor just to be safe.Are you feeling really anxious-like symptoms as well?

I experienced one headache that was pretty bad during during use, but it was isolated enough(I suffer from migraines once in a blue moon)to probably not be a true side effect.My dose was very high at the time IIRC, 15 mg x 3 daily plus 1 extra if necessary.

dmoonchild
dmoonchild's picture
Offline
Last seen: 1 year 1 month ago
Title: Member
Joined: 06/26/2008 - 9:03pm
I dont think Im getting any

I dont think Im getting any relief yet and I do feel a bit more "on-edge" Im snapping at my kids & hubby more than normal. Im also experiencing alot of pain. My back hurts more and my knees and ankles hurt too. Im having trouble sleeping as well. Im going to give it another week and if things dont improve, I think Im going to stop. I will call my Dr and Pharmacist to see if this is normal.

pgcrswll (not verified)
Title: Member
Moonchild I would

Moonchild I would discontinue use. Luckily buspar is easy to titrate slowly as you can breake the pill like 5 different ways. Im sorry to hear about your trouble with this drug. Might i reccomend another noripinephrine anti anxiety agent thats newer? Cymbalta effexor ?

charry
charry's picture
Offline
Last seen: 4 days 7 hours ago
Title: Member
Joined: 09/06/2008 - 12:39am
Hi Moonchild

I tried them years ago and it didn't help my anxiety. desensitization therapy helped with some phobias I had. Serax(Oxazapam) cousin of valium, helped the anxiety the best. I use it to help me sleep now. Lorazapam is more used today for anxiety and clonazapam too. I wish we didn't have to tske so many meds but with chronic pain it's hard not to. I used to get panic attacks but learned to let go and ride through them. Charry

DDD of lumbar spine with sciatica to left hip,leg and foot. L4-L5 posterior disc bulge with prominent facets, L5-S1 prominent facets with a posterior osteocartilaginous bar. Mild bilateral foraminal narrowing c-spine c4-c7 RN

enchantress (not verified)
Title: Member
Hello, and how are you with this joke?

After I stopped laughing, I had to contact you and to tell YOU to run, not walk, away from the runaround you are getting. Buspar does not work and it is a weak dr's way to pass you off from the treatment you deserve. He is afraid of controlled substances and your recovery is at stake. I had to walk away from this game, and it is just that! Please keep me updated on how it goes with you....by the way, just take benedryl, it is the same effect!